# SDR FDEA201502080480

- Difficulty date: February 8, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: NRC67682
- Part serial: WAE097
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, VANE NR 2 TEE FITTING, FROM INBD FWD TRACK ATTACH HOLE FOUND CORROSION.  FOUND OUT OF LIMITS IAW SRM 57-50-02   FIGURE 201 REPAIR 5.  REPAIRED IAW EA 1-5750-T0315419 PART 1 STEP 1A.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
